Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Viagra: Come again?
About the author: 

Viagra, the famed impotence drug, can cause sudden hearing loss

Viagra, the famed impotence drug, can cause sudden hearing loss. So far around 29 users have reported the problem to America's drug regulator, the Food and Drug Administration (FDA), which is now adding the warning to the drug's packaging.

The problem seems to be related to all of the impotence drugs, and the warning will also apply to Cialis and Levitra, and to the hypertension drug Revatio, which contains the same ingredient as Viagra.

All the reported incidents of hearing loss occurred within hours, and up to two days, of taking the drug for the first time.

Hearing loss usually affected just one ear, and in a third of the reported cases it was temporary.

The FDA urges users to call their doctors immediately if they suffer sudden hearing loss or ringing in their ears, and to stop taking the drug.

(Source: Associated Press, October 22, 2007).

Click here to receive health news by email.


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved